MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40458
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the abdominal aorta.A long taper 182cm straight tip v-14 control wire guidewire was selected for use.After the device was navigated to the lesion and attempted to rotate, it was noted that the guidewire broke into two pieces.The fracture point was outside the patient's body.The broken part of the device was completely removed from the patient's body and the procedure was completed with a different device.No patient serious injury or adverse event were reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by mfr.: the device was returned for analysis.The device had its middle section kinked.The device was broken 157 cm from the distal section to the broken section; the overall length should be 182 cm.The other part of the device was not returned.Additionally, the distal tip was severely kinked.The outer diameter of the distal tip and middle section were within specification.

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8487400
Report Number2134265-2019-03528
Device Sequence Number16816705
Product Code DQX
UDI-Device Identifier08714729799245
UDI-Public08714729799245
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Model Number40458
Device Catalogue Number40458
Device Lot Number0021914040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1